首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
GRADED DEDEKIND RINGS
被引:6
|
作者
:
VANDENBERG, M
论文数:
0
引用数:
0
h-index:
0
VANDENBERG, M
机构
:
来源
:
JOURNAL OF PURE AND APPLIED ALGEBRA
|
1985年
/ 35卷
/ 01期
关键词
:
D O I
:
10.1016/0022-4049(85)90033-7
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:105 / 115
页数:11
相关论文
共 50 条
[1]
DEDEKIND DOMAINS AND GRADED RINGS
DECRUYENAERE, F
论文数:
0
引用数:
0
h-index:
0
机构:
MEM UNIV NEWFOUNDLAND,DEPT MATH,ST JOHNS A1C 5S7,NEWFOUNDLAND,CANADA
MEM UNIV NEWFOUNDLAND,DEPT MATH,ST JOHNS A1C 5S7,NEWFOUNDLAND,CANADA
DECRUYENAERE, F
JESPERS, E
论文数:
0
引用数:
0
h-index:
0
机构:
MEM UNIV NEWFOUNDLAND,DEPT MATH,ST JOHNS A1C 5S7,NEWFOUNDLAND,CANADA
MEM UNIV NEWFOUNDLAND,DEPT MATH,ST JOHNS A1C 5S7,NEWFOUNDLAND,CANADA
JESPERS, E
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1990,
110
(01)
: 21
-
26
[2]
Strongly graded rings which are generalized Dedekind rings
Wahyuni, Sri
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Gadjah Mada, Dept Math, Sekip Utara 55281, Yogyakarta, Indonesia
Univ Gadjah Mada, Dept Math, Sekip Utara 55281, Yogyakarta, Indonesia
Wahyuni, Sri
Marubayashi, Hidetoshi
论文数:
0
引用数:
0
h-index:
0
机构:
Naruto Univ Educ, Dept Math, Naruto, Japan
Univ Gadjah Mada, Dept Math, Sekip Utara 55281, Yogyakarta, Indonesia
Marubayashi, Hidetoshi
Ernanto, Iwan
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Gadjah Mada, Dept Math, Sekip Utara 55281, Yogyakarta, Indonesia
Univ Gadjah Mada, Dept Math, Sekip Utara 55281, Yogyakarta, Indonesia
Ernanto, Iwan
Sutopo
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Gadjah Mada, Dept Math, Sekip Utara 55281, Yogyakarta, Indonesia
Univ Gadjah Mada, Dept Math, Sekip Utara 55281, Yogyakarta, Indonesia
Sutopo
[J].
JOURNAL OF ALGEBRA AND ITS APPLICATIONS,
2020,
19
(03)
[3]
Positively graded rings which are maximal orders and generalized Dedekind prime rings
论文数:
引用数:
h-index:
机构:
Wijayanti, Indah Emilia
Marubayashi, Hidetoshi
论文数:
0
引用数:
0
h-index:
0
机构:
Naruto Univ Educ, 748 Nakajima,Naruto Cho, Naruto 7728502, Japan
Univ Gadjah Mada, Dept Math, Sekip Utara 55281, Yogyakarta, Indonesia
Marubayashi, Hidetoshi
Sutopo
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Gadjah Mada, Dept Math, Sekip Utara 55281, Yogyakarta, Indonesia
Univ Gadjah Mada, Dept Math, Sekip Utara 55281, Yogyakarta, Indonesia
Sutopo
[J].
JOURNAL OF ALGEBRA AND ITS APPLICATIONS,
2020,
19
(08)
[4]
DEDEKIND RINGS
BAEZA, R
论文数:
0
引用数:
0
h-index:
0
BAEZA, R
[J].
ARCHIV DER MATHEMATIK,
1979,
33
(03)
: 226
-
231
[5]
DEDEKIND RINGS
MATSUDA, R
论文数:
0
引用数:
0
h-index:
0
机构:
IBARAKI UNIV, DEPT MATH, MITO, IBARAKI, JAPAN
IBARAKI UNIV, DEPT MATH, MITO, IBARAKI, JAPAN
MATSUDA, R
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1974,
43
(02)
: 489
-
489
[6]
On φ-Dedekind rings and φ-Krull rings
Anderson, DF
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Tennessee, Dept Math, Knoxville, TN 37996 USA
Univ Tennessee, Dept Math, Knoxville, TN 37996 USA
Anderson, DF
Badawi, A
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Tennessee, Dept Math, Knoxville, TN 37996 USA
Badawi, A
[J].
HOUSTON JOURNAL OF MATHEMATICS,
2005,
31
(04):
: 1007
-
1022
[7]
A CLASS OF RINGS GENERALIZING THE DEDEKIND RINGS
FONTANA, M
论文数:
0
引用数:
0
h-index:
0
机构:
ACAD ROMANIA,INST MATH,R-70700 BUCHAREST,ROMANIA
ACAD ROMANIA,INST MATH,R-70700 BUCHAREST,ROMANIA
FONTANA, M
POPESCU, N
论文数:
0
引用数:
0
h-index:
0
机构:
ACAD ROMANIA,INST MATH,R-70700 BUCHAREST,ROMANIA
ACAD ROMANIA,INST MATH,R-70700 BUCHAREST,ROMANIA
POPESCU, N
[J].
JOURNAL OF ALGEBRA,
1995,
173
(01)
: 44
-
66
[8]
MODULES OVER DEDEKIND RINGS AND VALUATION RINGS
KAPLANSKY, I
论文数:
0
引用数:
0
h-index:
0
KAPLANSKY, I
[J].
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1952,
72
(MAR)
: 327
-
340
[9]
GROUP-RINGS OVER DEDEKIND RINGS
VANDENBERGH, M
论文数:
0
引用数:
0
h-index:
0
VANDENBERGH, M
[J].
ISRAEL JOURNAL OF MATHEMATICS,
1988,
61
(03)
: 295
-
300
[10]
GALOIS COHOMOLOGY OF DEDEKIND RINGS
MCQUILLAN, DL
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV WISCONSIN,DEPT MATH,MADISON,WI 53706
UNIV WISCONSIN,DEPT MATH,MADISON,WI 53706
MCQUILLAN, DL
[J].
JOURNAL OF NUMBER THEORY,
1976,
8
(04)
: 438
-
445
←
1
2
3
4
5
→